Oscillation and disconjugacy for generalised half-linear differential equations with Bohr almost periodic coefficients
by M. Moalla; S. Injrou; R. Karroum
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 12, No. 4, 2022

Abstract: This study aims to examine the disconjugacy and the oscillation domain of the generalised half-linear second order differential equations with almost periodic coefficients in the sense of Bohr. Some properties of topological D (the disconjugacy domain) and O (the oscillation domain) are identified, and the boundary of D is also studied.

Online publication date: Fri, 28-Oct-2022

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?


Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com